# SDR ASAA0480416

- Difficulty date: May 16, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578241
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN FLOOR PANEL BELOW FIRST OFFICERS SEAT IS PUNCTURED.  REMOVED DAMAGED SKIN AND INSTALLED REPAIR DOUBLER IAW 53-01.  (M)
